Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Jul 24, 2012, 8:44 PM EDT for Lawrence County, Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2012, 8:44 PM EDT (00:44 UTC)
- Expired
- Jul 24, 2012, 9:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Indianapolis, IN
County Lawrence County, IN
The radar
The Louisville radar (KLVX), 94 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
475
WWUS83 KIND 250044
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
844 PM EDT TUE JUL 24 2012
INZ070-250115-
LAWRENCE-
844 PM EDT TUE JUL 24 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN LAWRENCE COUNTY UNTIL
915 PM EDT...
AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF BEDFORD...MOVING SOUTHEAST AT 35
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SPRING MILL STATE PARK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3876 8661 3888 8643 3875 8628 3874 8628
3873 8629 3873 8631 3869 8630 3868 8631
3868 8654
TIME...MOT...LOC 0044Z 320DEG 29KT 3875 8645
$$
SMFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 24, 6:52 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 24, 6:52 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 652 PM EDT TUE JUL 24 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 245 PM EDT TUE JUL 24 2012 FRONTAL BOUNDARY HAS PUSHED SOUTHWEST INTO FAR SOUTHERN INDIANA AND CENTRAL ILLINOIS. LOTS OF CONVECTIVE DEBRIS REMAINS ALONG MINNESOTA TO OHIO LINE INCLUDING INDIANA. THESE CLOUDS WILL CONTINUE TO THIN AND BECOME A BIT MORE PATCHY THIS EVENING. RAIN COOLED 70S CONTINUE IN NORTHEAST COUNTIES WHILE READINGS WERE NEAR 100 DEGREES ACROSS SOUTHWEST. HEAT CRANKS UP AGAIN WEDNESDAY BEFORE STORMS AHEAD OF COLD FRONT THURSDAY. SECONDARY TROUGH BRINGS SCATTERED STORMS TO EASTERN AND SOUTHERN COUNTIES FRIDAY BEFORE COOL DOWN TO 80S AND DRY WEATHER FOR THE WEEKEND. WARMUP BACK TO 90S BY MONDAY. && .NEAR TERM /TONIGHT/... ISSUED AT 245 PM EDT MON JUL 23 2012 MAIN CHALLENGE IS WHETHER ANY CONVECTION FIRES AND MOVES INTO INDIANA. CLUSTER IN MINNESOTA AT MID AFTERNOON PROGGED BY MODELS TO DISSIPATE. SHOULD THESE STORMS CONTINUE...THEY SHOULD TRACK INTO NC AND NE COUNTIES BY MIDNIGHT AND AFTER. OTHER AREA OF CONCERN IS SW AND WC COUNTIES. BOUNDARY THAT HAS SETTLED OUT WEST OF OUR FORECAST AREA COULD SERVE AS FOCUS FOR NEW STORMS. CUMULUS HAVE BEEN BUILDING ALONG AND WEST OF THIS BOUNDARY FROM SC IOWA TO SE MISSOURI AND SOUTHERN ILLINOIS. WILL CARRY CHANCE OR SLIGHT CHANCE POPS ALL TONIGHT TO COVER BOTH POSSIBILITIES BUT STRONG CHANCE MANY AREAS WILL STAY RAIN FREE. BEING NORTH OF BOUNDARY...MINS AROUND 70 LOOK PRETTY GOOD TONIGHT AND WILL BE CONTINUED. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 245 PM EDT MON JUL 23 2012 FOCUS CONTINUES TO BE ON CHANCES FOR RAIN...WITH TEMPERATURES ALSO A CONCERN. GFS CONTINUES TO SUFFER ITS USUAL BOUNDARY LAYER TEMPERATURE ISSUES...WHILE NAM APPEARS TO OVERDEVELOP SECONDARY SURFACE LOW FRIDAY. STILL...ALL MODELS HAVE RELATIVE AGREEMENT IN HOW PATTERN WILL EVOLVE AND WILL USE A BLEND. WARM FRONTAL BOUNDARY WILL THRUST NORTHEAST WEDNESDAY AS UPPER RIDGE BUILDS OVERHEAD. RESIDUAL CONVECTIVE CLUSTERS...IF ANY OCCUR...WOULD LIKELY BE CONFINED TO MORNING HOURS AND FOCUS SHOULD SHIFT BACK TO NE COUNTIES. BUILDING UPPER RIDGE AND HOT BOUNDARY LAYERS GUARANTEE RETURN TO TRIPLE DIGIT TEMPS FOR MOST IF NOT ALL THE FORECAST AREA. WILL CONTINUE HEAT ADVISORY FOR WEDNESDAY...INTO THE EVENING HOURS. WEDNESDAY NIGHT WILL BE DRY AND VERY WARM AS MODERATE WINDS KEEP THINGS MIXED OVERNIGHT SO LOWS NEAR 80 ARE EXPECTED WITH FRONT SLOWLY APPROACHING. THURSDAY...SOME DIFFERENCE ON TIMING AND AVAILABLE MOISTURE AS WELL AS STRENGTH OF UPPER TROUGH SWEEPING FRONT THROUGH THURSDAY. BLENDING OF MODELS SUGGESTS AFTERNOON TIMING OF FRONT. 250 MB JET ENTRANCE OVER GREAT LAKES ENHANCES LIFT ALONG WITH HIGH CAPES SO SEVERE WEATHER POTENTIAL WITH SQUALL LINE AND BOW CLUSTERS ALONG AND AHEAD OF FRONT LOOK TO BE PRETTY GOOD BET AND CARRY INTO EVENING HOURS. MAX TEMPS IN LOW TO MID 90S THURSDAY MAY BE UNDER DONE ESPECIALLY IF FRONT COMES IN A BIT LATER THAN EXPECTED ALLOWING FOR MORE SUNSHINE. WILL KEEP THESE FOR THE MOMENT. THURSDAY NIGHT...FRONT AND STORMS EXIT AREA DURING EVENING AND GO QUIET FOR REST OF THE NIGHT WITH MINS SETTLING BACK INTO UPPER 60S AND LOWER 70S. FRIDAY...ALL MODELS SHOW STRONGER UPPER TROUGH INDUCING SURFACE TROUGH TO VARYING DEGREES THAT WILL SWEEP ACROSS INDIANA DURING AFTERNOON. DEEP LAYERED MOISTURE WILL HAVE MOVED TO TENNESSEE VALLEY AND MID ATLANTIC STATES SO ANY CONVECTION THAT FIRES ON SECONDARY FRONT WILL BE MORE SCATTERED IN NATURE WITH ODDS BETTER IN OUR SOUTHEASTERN COUNTIES. MAXS BACK IN 80S TO NEAR 90 STILL LOOK GOOD. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 245 PM EDT TUE JUL 24 2012 NICE BREAK FROM THE UNRELENTING HEAT IS THE BIG HIGHLIGHT FOR THE EXTENDED AS THE HEAT RIDGE RETREATS INTO THE HIGH PLAINS AND CANADIAN HIGH PRESSURE EXPANDS SOUTH INTO THE GREAT LAKES AND OHIO VALLEY. ANY LINGERING CONVECTION WITH THE UPPER WAVE TRAVERSING THE REGION ON FRIDAY SHOULD DEPART OFF TO THE EAST FRIDAY NIGHT AS THE HIGH BUILDS IN FROM THE WEST. A PREDOMINANT DRY N/NE FLOW WITH 850MB TEMPS FALLING BACK TO NEAR 14-15C ON SATURDAY WILL ALLOW HIGHS TO HOLD IN THE 80S. DEVELOPING RETURN FLOW AND WARM ADVECTION FOR SUNDAY WILL ENABLE TEMPS TO RECOVER BACK TO NEAR 90 DEGREES IN MOST LOCATIONS. POTENTIAL FOR A RETURN TO MORE UNSETTLED WEATHER FOR EARLY NEXT WEEK AS EXTENDED MODEL GUIDANCE IN DECENT AGREEMENT ON A RETURN TO NORTHWEST FLOW ALOFT WITH SUBTLE DISTURBANCES MOVING THROUGH. WITH LOW CONFIDENCE IN TIMING AND COVERAGE TO ANY CONVECTIVE DEVELOPMENT...WILL JUST PLACE A BLANKET LOW CHANCE POPS FOR MONDAY AND TUESDAY WITH TEMPS IN THE UPPER 80S/LOWER 90S. && .AVIATION /DISCUSSION FOR 250000Z TAF ISSUANCE/... ISSUED AT 646 PM EDT TUE JUL 24 2012 FORECASTING VFR FOR THE PERIOD. SURFACE ANALYSIS SHOWS THE BOUNDARY THAT MOVED ACROSS THE AREA EARLY TODAY HAVE SINCE SLIPPED JUST SOUTH OF THE FORECAST AREA. ONLY EXPECTING A FEW ISOLATED TO SCATTERED POP-UP SHOWERS TO OCCUR MAINLY ACROSS THE FAR SOUTHERN COUNTIES (CLOSER TO THE BOUNDARY) AND GENERALLY AWAY FROM THE TAF SITES. WENT DRY FOR THE THIS AVIATION FORECAST PERIOD...AS COVERAGE TO TO MINIMAL AND HARD TO PEG DOWN IN A TAF. GUIDANCE IS ONCE AGAIN OVERDOING FOG AT MANY OF THE TERMINALS EARLY IN THE MORNING...BUT PAST ON PERSISTENCE WENT P6SM. GRADUALLY CLEARING SKIES LATE IN THE PERIOD. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TO 8 PM EDT WEDNESDAY FOR INZ021-028>031- 035>049-054>057-063>065-071-072. HEAT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR INZ051>053-060>062- 067>070. && SYNOPSIS...TUCEK NEAR TERM...TUCEK SHORT TERM...TUCEK LONG TERM....RYAN AVIATION...SMF
Hazardous weather outlook, Jul 24, 3:08 PM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 308 PM EDT TUE JUL 24 2012 INZ021-028>031-035>049-054>057-063>065-071-072-251915- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- BROWN-BARTHOLOMEW-DECATUR-JACKSON-JENNINGS- 308 PM EDT TUE JUL 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THROUGH TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS. HAZARDS: LIGHTNING...DAMAGING WINDS...LARGE HAIL...AND HEAVY DOWNPOURS. TIMING: SCATTERED STORMS WILL BE POSSIBLE AND ISOLATED THUNDERSTORMS COULD BECOME SEVERE EARLY THIS EVENING AND AGAIN LATE TONIGHT. DISCUSSION: STABLE AIR OVER THE AREA EARLY THIS EVENING WILL BECOME MORE UNSTABLE OVERNIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. A FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT. HAIL IS ALSO POSSIBLE...ESPECIALLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. OUTLOOK: HOT TEMPERATURES WILL RETURN WEDNESDAY...WITH HEAT INDICES AROUND 105 DEGREES AT TIMES DURING THE AFTERNOON. THERE IS A HEAT ADVISORY IN EFFECT WEDNESDAY AFTERNOON THROUGH 8 PM EDT. THUNDERSTORMS WILL BE POSSIBLE AT TIMES WEDNESDAY MORNING THEN AGAIN THURSDAY AND FRIDAY AND AGAIN EARLY NEXT WEEK. THERE IS A SLIGHT RISK OF SEVERE WEATHER ON THURSDAY AND THURSDAY EVENING. DAMAGING WINDS AND HAIL WILL BE THE MAIN SEVERE THREATS. DISCUSSION: LOW PRESSURE TROUGHS AND A COLD FRONT ARE EXPECTED TO DROP SOUTHEAST ACROSS CENTRAL INDIANA ON THURSDAY AND FRIDAY. THE BOUNDARY WILL STALL IN THE OHIO VALLEY SATURDAY THEN RETURN NORTHEAST AS A WARM FRONT EARLY NEXT WEEK. THE TROUGHS AND FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO CENTRAL INDIANA AT TIMES THROUGH FRIDAY AND AGAIN STARTING MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN THURSDAY AND THURSDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>053-060>062-067>070-251915- VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-KNOX-DAVIESS-MARTIN- LAWRENCE- 308 PM EDT TUE JUL 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: ISOLATED TO SCATTERED THUNDERSTORMS...SOME SEVERE ARE POSSIBLE. MEANWHILE...THE HEAT WILL CONTINUE. HAZARDS: HEAT...LIGHTNING...DAMAGING WINDS...HAIL...AND HEAVY DOWNPOURS. TIMING: THROUGH TONIGHT DISCUSSION: ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP TONIGHT NEAR A FRONTAL BOUNDARY THAT HAS SETTLED TO SOUTHERN INDIANA AND CENTRAL ILLINOIS. A FEW STORMS MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT. HAIL IS ALSO POSSIBLE THIS EVENING. TEMPERATURES WILL BE NEAR 100 DEGREES INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. OUTLOOK: HOT TEMPERATURES WILL CONTINUE WEDNESDAY...WITH HEAT INDICES FROM AROUND 105 TO NEAR 110 DEGREES DURING THE AFTERNOON. A HEAT ADVISORY IS IN EFFECT THROUGH 8 PM EDT WEDNESDAY EVENING. THUNDERSTORMS WILL BE POSSIBLE AT TIMES EARLY WEDNESDAY...THURSDAY AND THURSDAY EVENING...THEN AGAIN BY MONDAY. THERE IS A SLIGHT RISK OF SEVERE WEATHER ON THURSDAY AND THURSDAY EVENING. DAMAGING WINDS AND HAIL WILL BE THE MAIN SEVERE THREATS. DISCUSSION: LOW PRESSURE TROUGHS AND A COLD FRONT ARE EXPECTED TO DROP SOUTHEAST ACROSS CENTRAL INDIANA THURSDAY AND FRIDAY. THE FRONT WILL STALL IN THE OHIO VALLEY THEN RETURN NORTHEAST AS A WARM FRONT EARLY NEXT WEEK. THE FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO CENTRAL INDIANA AT TIMES THROUGH INTO FRIDAY AND AGAIN BY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN THURSDAY AND THURSDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TUCEK
In the hours before
Special weather statement, Jul 24, 7:37 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT TUE JUL 24 2012
INZ071-072-250030-
JACKSON-JENNINGS-
737 PM EDT TUE JUL 24 2012
...STRONG THUNDERSTORM ADVISORY FOR EASTERN JACKSON AND SOUTHWESTERN
JENNINGS COUNTIES UNTIL 830 PM EDT...
AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF SEYMOUR...MOVING SOUTHEAST AT 35
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CROTHERSVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3875 8591 3875 8595 3893 8612 3904 8596
3904 8593 3882 8567 3881 8569 3882 8573
3880 8579 3878 8580 3876 8582 3874 8584
3872 8588
TIME...MOT...LOC 2337Z 320DEG 29KT 3892 8595
SMFSpecial weather statement, Jul 24, 7:59 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
759 PM EDT TUE JUL 24 2012
INZ070-071-250045-
JACKSON-LAWRENCE-
759 PM EDT TUE JUL 24 2012
...STRONG THUNDERSTORM ADVISORY FOR WESTERN JACKSON AND NORTHEASTERN
LAWRENCE COUNTIES UNTIL 845 PM EDT...
AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF BEDFORD...MOVING SOUTHEAST
AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NORMAN...
KURTZ...
PLEASANT VIEW...
MEDORA...
VALLONIA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3875 8637 3899 8644 3899 8632 3905 8632
3905 8624 3885 8608
TIME...MOT...LOC 0000Z 326DEG 19KT 3895 8632
TDUDSpecial weather statement, Jul 24, 8:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
844 PM EDT TUE JUL 24 2012
INZ070-250115-
LAWRENCE-
844 PM EDT TUE JUL 24 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN LAWRENCE COUNTY UNTIL
915 PM EDT...
AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF BEDFORD...MOVING SOUTHEAST AT 35
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SPRING MILL STATE PARK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3876 8661 3888 8643 3875 8628 3874 8628
3873 8629 3873 8631 3869 8630 3868 8631
3868 8654
TIME...MOT...LOC 0044Z 320DEG 29KT 3875 8645
SMFThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:54 PM EDT | Special Weather Statement | IND | Henry | 51 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.